MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 39935
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty and guidewire detachment occurred.The patient underwent cardiomems implant procedure.After completing the right heart catheterization, conducting an angiogram of the vessels on the left side and finding a target area, a 3 018/260 platinum plus guidewire was inserted.The delivery catheter was then advanced over the wire.However, it was decided that the devices were too distal from the desired location.The delivery catheter was pulled back and the devices appeared to jump back up to the arch.The wire was able to be moved back to the desired position without difficulty.It was noted that the wire felt a little "sticky" inside the delivery system but seemed to be okay.The sensor was then deployed in the target area and calibrated with no issues.During withdrawal, it was noted that the guidewire was slow to be removed but was eventually removed.Upon visual inspection, the guidewire appeared to have been pulled apart.No material was thought to have been left in the patient and the physician did not believe the delivery catheter was at fault.No patient complications were reported and the patient condition was stable.

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15467866
Report Number2124215-2022-34188
Device Sequence Number19950415
Product Code DQX
UDI-Device Identifier08714729114574
UDI-Public08714729114574
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K935997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2025
Device Model Number39935
Device Catalogue Number39935
Device Lot Number0029503677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown